Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Erratum to “Lefschetz pencils and divisors in moduli space”

Ivan Smith

Geometry & Topology 18 (2014) 615–616

Correction to Geometry & Topology 5 (2001) 579–608

Abstract

We point out an error in Proposition 5.1 of the paper “Lefschetz pencils and divisors in moduli space”, Geom. Topol. 5 (2001) 579–608.

Keywords
Lefschetz pencil, Lefschetz fibration, moduli space of curves, symplectic four-manifold
Mathematical Subject Classification 2010
Primary: 53C15
Secondary: 57R55
References
Publication
Received: 8 August 2013
Accepted: 8 September 2013
Published: 29 January 2014
Proposed: Yasha Eliashberg
Seconded: Ronald Fintushel, Richard Thomas
Authors
Ivan Smith
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Wilberforce Road
Cambridge CB3 0WB
UK